Universidad Complutense de Madrid
E-Prints Complutense

Orbits of non-elliptic disc automorphisms on H-p

Impacto

Downloads

Downloads per month over past year

Gallardo Gutiérrez, Eva A. and Gorkin, Pamela and Suárez, Daniel (2012) Orbits of non-elliptic disc automorphisms on H-p. Journal of Mathematical Analysis and Applications, 388 (2). pp. 1013-1026. ISSN 0022-247X

[img] PDF
Restringido a Repository staff only

307kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X11009905


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

Motivated by the Invariant Subspace Problem, we describe explicitly the closed subspace H-2 generated by the limit points in the H-2 norm of the orbit of a thin Blaschke product B under composition operators C-phi, induced by non-elliptic automorphisms. This description exhibits a surprising connection to model spaces. Finally, we give a constructive characterization of the C-phi-eigenfunctions in H-p for 1 <= p <= infinity. (C) 2011 Elsevier Inc. All rights reserved.


Item Type:Article
Uncontrolled Keywords:Blaschke products; Invariant subspaces; Eigenfunctions of composition operators
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:20995
Deposited On:23 Apr 2013 09:05
Last Modified:10 Aug 2018 11:34

Origin of downloads

Repository Staff Only: item control page